Sculptra - extreme puffy face and hardness at Injection sites. Massaging areas as instructed.
Doctor Answers 3
It sounds like things are different wth your second injection. I suggest you check in with your injector to be sure this is an expected symptom.
Warmest regards, Dr. ALDO
Firmness and swelling 4 days after Sculptra
This is obviously not normal and needs to be evaluated by your doctor. It could represent an infection. At 4 days, the water is reabsorbed and there shouldn't be any swelling. You should be back to baseline at day 4. It may represent bruising or swelling from the injection itself and not Sculptra, so this needs to be looked at for a number of reasons.
Sculptra - extreme puffy face and hardness at injection sites. Massaging areas as instructed.
Thank you for sharing your question and congratulations on your continued Sculptra treatments. The swelling that normally accompanies a treatment session abates in the first few days after treatment with long-term results developing weeks later as your body develops new collagen. Extreme puffiness is not common so I would reach out to your injector to make sure you are not having a reaction. Hope this helps.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.